# SDR SWIA971088

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Boot
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INLET DE-ICE BOOT FAILED IN FLIGHT.  RETURNED TO FIELD.  REPLACED INLET DUCT ASSEMBLY WITH SERVICEABLE DUCT AND DE-ICE BOOT.  OPS CHECKS GOOD.
